# SDR DXTA2025101505293

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N620QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0162
- Aircraft time: 6,789 hours, 4,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH EMERGENCY LIGHTS ARMED,  SEAT 3 OVERHEAD & TOE KICK LIGHT AS WELL AS RIGHT OUTSIDE WING INSPECTION LIGHT INOPERATIVE.  STARTED APU & DID A 30 MINUTE POWER CYCLE, SHUT DOWN THE AIRCRAFT AND THOSE LIGHTS STARTED WORKING AGAIN. THE AIRCRAFT WAS ONLY SHUT DOWN FOR 2 TO 3 HOURS BETWEEN FLIGHTS.  REPLICATED FAULT FOR BOTH NR I & 2 EMERGENCY BATTERY PACKS. GAINED ACCESS TO AREAS,  REMOVED OLD EMERGENCY BATTERY PACKS, AND INSTALLED CUSTOMER-PROVIDED NEW EMERGENCY BATTERY PACKS. ALL WORK DONE LAW AMM 33-50-06. OPS CHECKED GOOD.
